advertisement
Question
Posted by: Sannie | 2011/08/24

ASPAVOR

Good day
I have started with ASPAVOR 10MG from Aug. Now in the second month. I now have a left eye that is tweeting a lot.
Can this be as a result of the ASPAVOR?
Thanks
Sannie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sannie

Aspavor can make your eyes dry, which in turn is causing your eye twitching. I suggest that you use Tears Naturale to moisten your eyes and if it does not alleviate your symptoms, I suggest that you consult your doctor for an examination and possible script for an alternative high cholesterol tablet.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement